On the precise values of n-widths for classes defined by cyclic variation diminishing operatorsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 19 июня 2014 г.

Работа с статьей


[1] Osipenko K. Y. On the precise values of n-widths for classes defined by cyclic variation diminishing operators // Sbornik Mathematics. — 1997. — Vol. 188, no. 9. — P. 1371–1383. A general approach to the problems of precise calculation of n-widths in the uniform metric is proposed for the classes of 2π-periodic functions defined by (not necessarily linear) operators having certain oscillation properties. This approach enables one to obtain precise results on n-widths both for classes of functions representable as convolutions with cyclic variation diminishing kernels and for some classes of analytic functions not representable as such convolutions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть